700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Context Acute drug induced hepatitis has not been commonly associated with epidermal growth factor receptor (EGFR) inhibitors. Hepatotoxicity seen with erlotinib, a small molecule tyrosine kinase inhibitor to EGFR, is usually transient with mild elevation of transaminases. Case report We report a case of acute severe hepatitis resulting from erlotinib monotherapy in a patient with locally advanced pancreatic cancer. Hepatotoxicity resolved once erlotinib was discontinued and serum transaminases returned to baseline normal values. Conclusions Acute severe hepatitis though rare is occasionally observed with EGFR inhibitors gefitinib or erlotinib. As EGFR inhibitors are now incorporated with chemotherapy in advanced pancreatic cancers, clinicians should be aware of this potential complication.